# SDR P5CA0300862

- Difficulty date: April 12, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 81103
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION STA 1240 LBL 950 APPROX 3.0 X .5.  REPAIR PER SRM 57-30-01 REWORK PER 8110-3 PAO-SIN-03-00017F, PAO - SIN - 0700013H.
